Uniqueness results related to certain q-shift difference polynomials

Received: 6.XII.2016, Revised: 7.VII.2017, Accepted: 8.III.2018

Abstract. In this paper, we investigate the uniqueness problems of certain $q$-shift difference polynomials sharing a value or a small function or a polynomial with finite weights. The results of this paper improve and extend the results due to Wang, Xu and Zhan [Adv. Differ. Equ., 249 (2014), 1-16].
Keywords: Uniqueness, Small function, Shift, Difference polynomial

Mathematics Subject Classification (2010): Primary 30D35, 39A10

Authors:
Pulak Sahoo, Department of Mathematics, University of Kalyani, Kalyani, India,
Himadri Karmakar, Department of Mathematics, University of Kalyani, Kalyani, India